MAUDE Adverse Event Report: LDR MEDICAL ROI-C LORDOTIC IMPLANT 14X17 H7; LDR SPINE ROI-C CERVICAL CAGE SYSTEM

LDR MEDICAL ROI-C LORDOTIC IMPLANT 14X17 H7; LDR SPINE ROI-C CERVICAL CAGE SYSTEM
Catalog Number MC1433P
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported that during an acdf surgery after the cervical cage was inserted, a crack was noted in the upper portion of the implant.Following surgical guide the surgeon drilled off areas for removal.The implant was effectively destroyed during removal and the pieces were retrieved and discarded.A new implant of the same size was then placed with only a 20 minute delay.The patient was not harmed.
 
Additional Manufacturer Narrative
Additional information in h6: investigation type, findings, and conclusions.Device evaluation: the device was not returned and no photos were provided, so an evaluation is unable to be performed.Root cause: a definitive root cause cannot be determined with the information provided.A potential cause of the cage fracturing before the anchoring plates are installed is the selected cage size being too tall for the disc space, resulting in excessive forces being applied on the cage during installation.Dhr review: the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left highridge medical¿s control.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
 
Event or Problem Description

Brand Name
ROI-C LORDOTIC IMPLANT 14X17 H7
Common Device Name
LDR SPINE ROI-C CERVICAL CAGE SYSTEM
Manufacturer (Section D)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR  10300
Manufacturer (Section G)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR   10300
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
3035018506
MDR Report Key20729614
Report Number3004788213-2024-00086
Device Sequence Number9161960
Product Code OVE
UDI-Device Identifier03662663016483
UDI-Public(01)03662663016483(17)260101(10)81423
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K150765
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Catalogue NumberMC1433P
Device Lot Number81423
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/19/2024
Supplement Report FDA Received Date02/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age48 YR
Patient SexFemale
Patient Weight149 KG
Patient EthnicityNon Hispanic